# SDR HYIA2019040320001

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N764EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0237
- Aircraft time: 33,471 hours, 36,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar Cap
- Part number: 52111781
- Condition: Cracked
- Location: Zone 100
- Part time: 33,471 hours, 36,234 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS IDENTIFIED AT THE RT SIDE OF LWR FWD CARRYTHROUGH SPAR CAP AFT MOST IB FASTENER LOCATION WHILE PERFORMING NDT PROCEDURE AS AMOC FOR AD2018-03-03R1.  THE CRACK WAS CONFIRMED WITH BOLT HOLE EDDY CURRENT AFTER THE FASTENER WAS REMOVED.  CRACK DIRECTION IS AFT AND MEASURES APPROXIMATELY 0.25".  THE WING JOINT FITTING ASSOCIATED WITH THESE FASTENER LOCATIONS WAS REPLACED WITH AN OEM PART  AND HAS ACCUMULATED 2281.6 HOURS SINCE INSTALLATION.
